# SDR SWAA2021091416131

- Difficulty date: September 8, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST LANYARD HAS BROKEN CLIP ; / [01] REMOVED AND REPLACED FWD CARGO DOOR ASSIST LANYARD CLIP REF B 737-700 AMM 52-31-00-400-801; [02] VERIFIED STEP 1
